# SDR P5CA9800907

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corrosion
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT BODY GEAR DOOR 761 AFT FACE.  REMOVED CORROSION PER SRM 51-10-01 AND 51-10-02 AND PAINTED PER MM 51-26-11.
